# SDR CA010907010

- Difficulty date: August 23, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 12,984 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 05131324
- Condition: Cracked
- Location: Fuselage
- Part time: 13,201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION, IT WAS DISCOVERED THAT THE RIGHT HAND ENGINE RAIL WAS CRACKED. P/N 0513132-4 STRINGER ASSEMBLY IN FUSELAGE FRONT SECTION STRUCTURE ASSEMBLY WAS REPLACED.
